# SDR REXA2019070301100

- Difficulty date: July 3, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER EDGE AT SERVICE DOOR SURROUND STRUCTURE (CPAX)(TCI 53-230-504) SEAL STRIKER WAS REMOVED AND NEW SEAL STRIKER WAS INSTALLED PER SRM 51-42-06-001-001-A01 PAR 6. LEVEL CORROSION 2.
